Differential and Integral Equations

On a Neumann problem with $p$-Laplacian and non-smooth potential

Salvatore A. Marano and Nikolaos S. Papageorgiou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Three existence results for a homogeneous Neumann problem with partial {$p$}-Laplacian and non-smooth potential (i.e., hemivariational inequality) are established through a locally Lipschitz continuous version of the classical mountain pass theorem.

Article information

Differential Integral Equations, Volume 19, Number 11 (2006), 1301-1320.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J20
Secondary: 35J85 49J40


Marano, Salvatore A.; Papageorgiou, Nikolaos S. On a Neumann problem with $p$-Laplacian and non-smooth potential. Differential Integral Equations 19 (2006), no. 11, 1301--1320. https://projecteuclid.org/euclid.die/1356050303

Export citation